Skip to main content

Hedging under an expected loss constraint with small transaction costs

Author(s): Bouchard, B; Moreau, L; Soner, H Mete

To refer to this page use:
Abstract: © 2016 Society for Industrial and Applied Mathematics. We consider the problem of option hedging in a market with proportional transaction costs. Since super-replication is very costly in such markets, we replace perfect hedging with an expected loss constraint. Asymptotic analysis for small transaction costs is used to obtain a tractable model. A general expansion theory is developed using the dynamic programming approach. Explicit formulae are obtained in the special cases of exponential and power utility functions. As a corollary, we retrieve the asymptotics for the exponential utility indifference price.
Publication Date: 1-Jan-2016
Citation: Bouchard, B, Moreau, L, Mete Soner, H. (2016). Hedging under an expected loss constraint with small transaction costs. SIAM Journal on Financial Mathematics, 7 (1), 508 - 551. doi:10.1137/15M1006787
DOI: doi:10.1137/15M1006787
EISSN: 1945-497X
Pages: 508 - 551
Type of Material: Journal Article
Journal/Proceeding Title: SIAM Journal on Financial Mathematics
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.